You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1928/12/1
Sur le phénomène de Gibbs dans la théorie des séries de fonctions continues
Download
PDF
- Sur le phénomène de Gibbs dans la théorie des séries de fonctions continues
Article
Original scientific text
Title
Sur le phénomène de Gibbs dans la théorie des séries de fonctions continues
Authors
Zygmunt Zalcwasser
1
Affiliations
Varsovie, Pologne
Fundamenta Mathematicae
1928/12/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
126-151
Main language of publication
French
Published
1928
Exact and natural sciences
mathematics